MAUDE Adverse Event Report: VOLCANO CORPORATION INTRASIGHT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

VOLCANO CORPORATION INTRASIGHT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 797403
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an intrasight system was used in an emergent stemi procedure.During use, the system had an error message (ivus is not available); therefore, it could not be used.The procedure was completed with a mobile system.No patient injury reported.This product problem is being reported because the system could not be used during an emergent case, resulting in a potential for harm due to the delay of the procedure.
 
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: no information available.Blocks b6 & b7: no information available.Block c: not applicable for this system.Block d4: expiration date is not applicable for this system.Blocks d6 & d7: not applicable for this system.Blocks h3 & h6: at the customer site, the field service engineer found motherboard logic failure and no video signal to the monitor.The defective workstation and bub (bedside utility box) were replaced.The system was tested, verified, and returned for use.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Block h3: the bub (bedside utility box) was returned for evaluation without the ivus v3 connector installed in the device.Visual inspection found no unusual characteristics of the device.During functional testing, the bub was connected to the intrasight console, the led on the fm-pim lit up in blue, indicating that the device was recognized successfully.However, further testing of the ivus mode could not be performed due to the missing ivus v3 connector.Block h6: based on the available testing, no problem was detected.However, due to the incomplete testing, the probable cause of the reported failure "ivus not available error" could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Block h3: the intrasight workstation was returned for evaluation.Visual inspection found no unusual characteristics of the device.During functional testing, the workstation was connected to the lab system, and immediately turned on without pressing the main power button; however, no video signal was present on the display monitor, even after multiple power up attempts, and disconnecting/reconnecting video output cables.Block h6: based on the available testing, the probable cause of the reported failure "ivus not available error" could not be conclusively determined since the device displayed no video signal to continue testing.However, the probable cause of the no video signal is likely due to an internal component failure.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
INTRASIGHT
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
ayse kharodawala
3721 valley centre drive #500
san diego, CA 92130
858720-4063
MDR Report Key24308135
Report Number3008363989-2026-00018
Device Sequence Number21247947
Product Code IYO
UDI-Device Identifier00845225012878
UDI-Public(01)00845225012878(11)220815(10)1422443227
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number797403
Device Catalogue Number797403
Device Lot Number1422443227
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/25/2026
04/10/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/06/2026
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER, MFG AND SIZE UNK; GUIDE WIRE, MFG AND SIZE UNK; INTRODUCER SHEATH, MFG AND SIZE UNK; PHILIPS IVUS DEVICE: TYPE UNKNOWN
Patient SexUnknown